# SDR SWAA2025110531182

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 62,919 hours, 37,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN ENTRY EXIT SIGN LOOSE.  R & R FWD ENTRY EXIT SIGN LIGHT ASSY. PER AMM 33-51-01.
